MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK RX; CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK RX; CORONARY DILATATION CATHETER
Model Number 1012452-15
Medical Device Problem Codes Material Separation (1562); Failure to Advance (2524)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that during preparation, before advancing the 3.75x15mm nc trek balloon dilatation catheter (bdc) into the copilot, the shaft separated near the balloon.The device was not used.There was no clinically significant delay in the procedure and no patient involvement.No additional information was provided.
 
Event or Problem Description
Subsequent to the initially filed medwatch report, additional information was received.While using this coronary dilatation balloon, some resistance was met in the stenosis.While trying to pass through the coronary lesion, the shaft of the dilatation catheter snapped.The balloon was removed from the body and a new device was then opened and proceeded with the case.No additional information was provided.
 
Additional Manufacturer Narrative
Visual and dimensional inspections were performed on the returned device.The reported separation was confirmed.The reported failure to advance could not be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.H6: patient code 2645 removed.

Brand Name
NC TREK RX
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9687248
Report Number2024168-2020-01315
Device Sequence Number19678408
Product Code LOX
UDI-Device Identifier08717648152030
UDI-Public08717648152030
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number1012452-15
Device Catalogue Number1012452-15
Device Lot Number91114G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Initial Date Received by Manufacturer 01/28/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight102